# SDR VJ970220

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Failed
- Location: Cabin Ceiling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PERFORMANCE OF A SERVICE CHECK, FOUND EMERGENCY TRACK LIGHTS TO BE INOP.  REPLACED EMERGENCY TRACK LIGHTING BATTERY PACK IAW MM 33-50.  OPS CHECKED GOOD.  (M)
